Solving systems of nonlinear difference equations by the multiple scales perturbation method
In this paper, we apply an improved version of the multiple scales perturbation method to a system of weakly nonlinear, regularly perturbed ordinary difference equations. Such systems arise as a result of the discretization of a system of nonlinear differential equations, or as a result in the stability analysis of nonlinear oscillations. In our procedure, asymptotic approximations of the solutions of the difference equations will be constructed which are valid on long iteration scales.
- Solving systems of nonlinear difference equations by the multiple scales perturbation method
- Open Access
- Available under Open Access This content is freely available online to anyone, anywhere at any time.
Volume 69, Issue 4 , pp 1509-1516
- Cover Date
- Print ISSN
- Online ISSN
- Springer Netherlands
- Additional Links
- Nonlinear difference equation
- Multiple scales perturbation method
- Difference operator
- Industry Sectors